# SDR UPS00831737

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT FS 1240 FRAME SECTION CORRODED ABOVE L36-R.  FABRICATED AND INSTALLED NEW FRAME SECTION, SPLICES, FILLER AND STRAPS IAW TIMCO REO NR G-07098 REV A.  HEAT TREAT 7075-0 .080 MAT'L AFTER FORMING TO 7075-T6 IAW TPSICO3 REV A.
